I took tramadol for amonth. that is all I had. so now I am not taking them now. I got shots in my back so I did not ask for a refil. now I am very depressed and I do not know what to do.
Thumbalena Yes even if this is a pain pill it has ssri like properities so maybe the doctor well have to taper you off slower,,, give them a call on monday and let them know what is going on you wont be the first or last with this problem hope things are better otherwise but the doctor just might have to slowly take you off of this and hey face it you were shot that is enough to make a person depressed... Call the office monday after a truma it is very possible you did not notice depression at all when you were on the pain pills..it well get better but just stop it cold turkey could do just what your saying..good luck and talk to them tomorrow..things well for sure get better for you..Chuck1957
Hi, It is becoming increasingly obvious just how potent the SSRI properties are in Tramadol, and how often depression can result with discontinuation of this medication. As you have already stopped using Tramadol your doctor would have to decide whether to start treatment again and reduce it gradually, or he may consider an antidepressant if the depression continues. You might find with time that the depression wears off without any medicinal help... Were you experiencing a low mood before you started taking Tramadol?
YES, I had the same problem, in fact I had to be detoxed in hospital from Tramadol aka Ultram after taking it for a year. So much for not being addictive. It is definitely physically and psychologically addictive.
I agree with the poster who said get your doc to wean you down slow and easy. It took 5 days of Valium and methadone to get me off that hellish drug. This was ten years ago... I think most docs now realize it's addictive, but at the time, I was specifically given it because it supposedly was not habit forming...
I have been on and off tramadol for years. Every time I stopped taking it I became depressed and a very wierd feeling inside my body for weeks coupled with insomnia. So yes it will make life chappy for a few weeks after taking it. I find that usually.around the 3 week mark I finally feel completely normal again. Great med but also horrible to come off of.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been in therapy for years for major depression but it is time to stand on my own - anyone else?
Posted 10 Aug 2011 • 7 answers
Posted 22 Jul 2012 • 1 answer
My father had been taking lipitor for over 15 years and is now at the stage that he can barely stand
Posted 25 Dec 2012 • 3 answers
Posted 26 Apr 2015 • 2 answers
Posted 23 Dec 2015 • 1 answer